# SDR AALA20030494

- Difficulty date: April 24, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FORWARD RIGHT FORWARD FACING LOWER EMERGENCY EXIT PATH LIGHT ON THE G3 GALLEY WALL INOPERATIVE.  REPLACED FORWARD RIGHT FORWARD FACING LOWER EMERGENCY EXIT PATH LIGHT ON THE G3 GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
